You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Characterization of the Kernel of the Poincaré Series Operator
Transactions of the American Mathematical Society
Vol. 300, No. 2 (Apr., 1987), pp. 695-704
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2000364
Page Count: 10
You can always find the topics here!Topics: Mathematical functions, Mathematical integrals, Integers, Polynomials, Series convergence, Mathematical theorems, Banach space, Analytic functions, Isomorphism
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let Γ be a finitely generated Fuchsian group of the first kind acting on the unit disk Δ. The kernel of the Poincaré series operator of the Hardy space $H^p, 1 < p < \infty$, onto the Bers space Aq(Γ) of integrable holomorphic automorphic forms of weight -2q, q ∈ Z, q ≥ 2, on Δ for Γ is characterized in terms of Eichler integrals of order 1 - q on Δ for Γ.
Transactions of the American Mathematical Society © 1987 American Mathematical Society